# SDR HEEA072381

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 11,409 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 222320823119
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BAD SHOULDER HARNESS TENSION ADJUSTERS BACKWARDS AND RUB AGAINST BODY AND CANNOT BE ADJUSTED.
